# SDR SIMA20121102010

- Difficulty date: November 2, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 19,728 hours, 16,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FRAME 65 LATERAL "L" SHAPE CORRODED JUST ABOVE THE CENTER SILL.  REPAIRED CARGO DOOR CUTOUT FRAME 65 "L" SHAPE (SHEAR CLIP) ABOVE CENTER SILL WITH ACCOMPLISHMENT OF AEA EO EM-53MR-1129 PART A
